# SDR VNAA20240718001

- Difficulty date: July 18, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 29,494 hours, 22,628 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670317362
- Part serial: NA
- Condition: Gouged
- Location: Zone 100
- Part time: 29,494 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 WL72 LBL40 1) ANGLE COMMON TO FS280 FLOOR BEAM AND AFT INTERCOSTAL HAS BARE METAL / TOOL MARK. 2) SAME ANGLE HAS MATERIAL GOUGED OUT AT THE LWR EDGE COMMON TO BEND RADIUS. REPAIRED BY FABRICATING AND INSTALLING REPLACEMENT CLEAT (ANGLE) P/N: SH670-31736-2. FABRICATED OUT OF HEAT TREATED SHT-2024-O-CLAD-.063 - .063" AL SHEET 2024-O CLAD IAW CRJ700 SRM 51-40-11, CRJ 700 SRM 51-25-06, CRJ700 SRM 51-23-00 AND CRJ 700 SRM 51-42-20.
